# SDR VNAA2013090600003

- Difficulty date: September 6, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 23,159 hours, 23,408 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 21017518
- Condition: Failed
- Location: Rt Inboard
- Part time: 111 hours, 108 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TREAD SEPARATION ON RT INBD TIRE, DAMAGING RT FLAP.  MX INSPECTED, R & R BOTH RT MLG WHEEL/ TIRE ASSEMBLIES AND COMPLIED WITH REPAIR DISPOSITION FOR DENT TO RT INBD FLAP LOWER SKIN IAW AMM AND REO.  ACFT RELEASED FOR SERVICE.
